MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; QUICK SWITCH VALVE, STERILE

MEDLINE INDUSTRIES, LP MEDLINE; QUICK SWITCH VALVE, STERILE
Catalog Number ENFIT9000S
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Feeding Problem (1850)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, "quick switch valve with eenfit connector broken.Leaking tube feeds onto bedsheet.Leaking tube feeds can interrupt nutritional intake, effect blood sugars (especially for those on insulin drip) and necessitates changing the sheets which can be difficult for patients who are hemodynamically unstable with ecmo and impella devices." the facility did not provide any further information.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, "quick switch valve with eenfit connector broken.Leaking tube feeds onto bedsheet.Leaking tube feeds can interrupt nutritional intake, effect blood sugars (especially for those on insulin drip) and necessitates changing the sheets which can be difficult for patients who are hemodynamically unstable with ecmo and impella devices.".

Brand Name
MEDLINE
Common Device Name
QUICK SWITCH VALVE, STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key24324425
Report Number1417592-2026-00111
Device Sequence Number13263201
Product Code PIF
UDI-Device Identifier10193489012569
UDI-Public10193489012569
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENFIT9000S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown